Characterizations of generalized convex functions in terms of coderivative

Hue University Journal of Science: Natural Science

View Publication Info
 
 
Field Value
 
Title Characterizations of generalized convex functions in terms of coderivative
 
Creator Tĩnh, Phan Nhật
 
Description In this paper we characterize the convexity and the natural quasiconvexity of locallyLipschitz vector functions via the monotonicity and the quasimonotonicity of their Mordukhovich coderivatives.
 
Publisher Hue University
 
Date 2017-04-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion


 
Format application/pdf
 
Identifier http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3768
10.26459/jns.v116i2.3768
 
Source Hue University Journal of Science: Natural Science; Vol 116, No 2 (2016): Hue University Journal of Science: Natural Science
Khoa học Tự Nhiên; Vol 116, No 2 (2016): Hue University Journal of Science: Natural Science
1859-1388
1859-1388
10.26459/jns.v116i2
 
Language vie
 
Relation http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3768/95
 
Rights Copyright (c) 2016 Journal of Natural Science
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2016 Simon Fraser University Library